# SDR AALA202108024430

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 60,947 hours, 27,531 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 8706
- Condition: Overheated
- Location: Nr 3
- Part time: 22,569 hours, 14,285 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI IN CREW REPORTED CHATTER FROM THE BRAKES WITH HIGH TEMPERATURE INDICATION ON THE #3 BRAKE. CREW DECLARED AN EMERGENCY AND INITIALLY REQUESTED A TOW TO THE GATE BUT WAS ABLE TO SAFELY TAXI TO THE GATE AFTER COMPETING A RESET OF THE ANTI SKID AND NOSE GEAR STEERING SWITCH.  MAINTENANCE REPLACED THE #3 BRAKE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-27
